MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PML,48,ADULT,FLL-MLL,-,OEM

Medline Industries, LP MEDLINE; PML,48,ADULT,FLL-MLL,-,OEM
Catalog Number 80641482
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pressure monitoring tubing was stuck together.When customer pulled apart, the tubing split almost all the way through.
 
Additional Manufacturer Narrative
The account reported finding pressure monitoring lines stuck together, and the customer also included information that they attempted to pull on the line itself and the pml broke into two pieces.A sample of a pressure monitor line (pml) in two pieces was received from the customer for evaluation; finished good production records were reviewed and there were no identified nonconformances that would have contributed to the reported defect, and finished good pack build was reviewed with no changes noted that would have contributed to the reported defect.Because the pml was not returned "stuck together" as reported, medline cannot confirm the reported issue and cannot determine what caused it to be stuck together.Medline will continue to monitor for additional occurrences and adverse trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PML,48,ADULT,FLL-MLL,-,OEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50899004
Report Number1417592-2026-51083
Device Sequence Number10684230
Product Code DRI
UDI-Device Identifier10193489067484
UDI-Public10193489067484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80641482
Device Lot Number0000133866
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown